MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83779
Medical Device Problem Codes Premature Activation (1484); Material Integrity Problem (2978); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the coil prematurely detached inside the patient's body and was snared to remove.A 6mmx10cm interlock coil was selected for use on the uterine artery.During the procedure, it was noted that the coil prematurely detached inside the patient's body and a snare was used to remove the coil.The device was completely removed from the patient's body and the procedure was completed with another of the same device.No complications were reported and the patient was stable post procedure.
 
Event or Problem Description
It was reported that the coil prematurely detached inside the patient's body and was snared to remove.A 6mmx10cm interlock coil was selected for use on the uterine artery.During the procedure, it was noted that the coil prematurely detached inside the patient's body and a snare was used to remove the coil.The device was completely removed from the patient's body and the procedure was completed with another of the same device.No complications were reported and the patient was stable post procedure.It was further reported that the physician used renegade stc18 microcatheter to deliver the coil.At the beginning, the position of the coil was not suitable, and it was withdrawn and deployed again.Because the coil could not be pushed, it could only be withdrawn.The coil was detached during device removal.

Brand Name
INTERLOCK
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11930900
Report Number2134265-2021-07032
Device Sequence Number19955973
Product Code KRD
UDI-Device Identifier08714729764991
UDI-Public08714729764991
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/25/2022
Device Model Number83779
Device Catalogue Number83779
Device Lot Number0024492709
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/25/2021
Supplement Date Received by Manufacturer06/23/2021
Initial Report FDA Received Date06/03/2021
Supplement Report FDA Received Date07/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER - RENEGADE STC18
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient Weight62